How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10547
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

I am currently on two medications: Klonopin and Zoloft. Even

Customer Question

I am currently on two medications: Klonopin and Zoloft. Even though I have taken the medication for nearly 15 years I am suffering increasing anxiety and fear. I am unable to engage in social activities in the evening. I feel nearly paralyzed by feelings of guilt and discomfort.
Any suggestions?
Thank you.
Submitted: 4 months ago.
Category: Mental Health
Expert:  Dr. Z replied 4 months ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. I am sorry that you are still struggling with anxiety in these situations, I can understand how distressing this can be for you. To help alleviate your symptoms you can try these suggestions 1)Increase the dose of the Zoloft, if it is not at the maximum 200mg/day dose, and also consider increasing the Klonopin. 2) Switch the Zoloft to another antidepressant that can be more effective in treating anxiety like Lexapro, Paxil, or Remeron 3) consider adding to your medication regimen weekly sessions of Cognitive Behavioral Therapy (CBT) with a psychologist.

Related Mental Health Questions